# SDR AALA201803129051

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 22,308 hours, 8,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS ON CEILING AT ROW 19 MISSING.  REPLACED THE LENS IAW MM 33-51-03.
